Document
检索banner
高级检索 在检索结果中检索
全部字段 题名 作者 关键词 摘要

Generalized hierarchical minimax theorems for set-valued mappings

  • 【作者】Wang, Haijun
  • 【刊名】Journal of Inequalities and Applications
  • 【作者单位】1 Department of Mathematics, Taiyuan Normal University, Taiyuan 030619 P.R. China
  • 【年份】2016
  • 【卷号】Vol.2016 No.1
  • 【ISSN】1025-5834
  • 【关键词】minimax theorems set-valued mappings cone-convexities 
  • 【摘要】 In this paper, we discuss generalized hierarchical minimax theorems with four set-valued mappings and we propose some scalar hierarchical minimax theorems and generalized hierarchical minimax theorems in topological spaces. Some examples are given to...
  • 【文献类型】 期刊
进入发现系统查看更多信息
页脚